# SDR UALA2010050701561

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 41,859 hours, 11,573 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERGENCY LIGHT (1 EA) DAMAGED. REPLACED EMERGENCY LIGHT AT 1B. OPS CKS OK.
